She needs to go to hospital. Paracetamol overdose is very dangerous. You seem ok at first and can think you're ok, but the damage to your liver/kidneys can kill you days later. If you don't get medical attention in time, then there is nothing they can do and you face an agonising death. even if you live you can be left disabled and in terrible pain
Sorry to be so blunt, but it is NOT a case of "fall asleep" an hour after taking it. It can take a week to die and it's not pretty.
After a couple of days, there's nothing anyone can do to help you.
it was friday night,she says she desnt recall how many pills she took,ive texted her re whats been said an my own subsequent online research,i know shes out with her bf tonight,if she doesnt respond,il tell her im gonna tell him,unless she does something about it..
Agree def get her to the hospital now. My nan took an od of paracetemol and it took her days to die, she took far too many and she was taken to the hospital as soon as she was found but she still died. They gvae her charcoal or similar I believe, I'm not so sure as I was about 15 at the time. It was horrible.
i found her,she had taken 15,but thrown most of them up very quickly.Shes now feeling like the worst mother on earth bless her.I found her bf's number in the phone she had neglected to take with her,an he told me she was on her way home,so i waited an went all distraught all over her.She said when she saw my car she thought her mother had died,i said,no,i thought mine had.The only was is upward now.